# SDR ASAA0410372

- Difficulty date: August 13, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-200
- Aircraft serial: 23123
- Engine: Pwa JT8D17A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6585378189
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT WEB SECTION DAMAGED.  REPLACED WEB.  (M)
